`a`
Journal of Modern Dynamics (JMD)
 

Normal forms for non-uniform contractions
Pages: 341 - 368, Volume 11, 2017

doi:10.3934/jmd.2017014      Abstract        References        Full text (287.0K)           Related Articles

Boris Kalinin - Department of Mathematics, The Pennsylvania State University, University Park, PA 16802, United States (email)
Victoria Sadovskaya - Department of Mathematics, The Pennsylvania State University, University Park, PA 16802, United States (email)

1 L. Arnold, Random Dynamical Systems, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 1998.       
2 L. Arnold and X. Kedai, Normal forms for random diffeomorphisms, J. of Dynamics and Differential Equations, 4 (1992), 445-483.       
3 L. Barreira and Ya. Pesin, Nonuniformly Hyperbolicity: Dynamics of Systems with Nonzero Lyapunov Exponents, Encyclopedia of Mathematics and Its Applications, 115, Cambridge Univ. Press, Cambridge, 2007.       
4 I. U. Bronstein and A. Ya. Kopanskii, Smooth Invariant Manifolds and Normal Forms, World Scientific, 1994.       
5 Y. Fang, On the rigidity of quasiconformal Anosov flows, Ergodic Theory Dynam. Systems, 27 (2007), 1773-1802.       
6 Y. Fang, P. Foulon and B. Hasselblatt, Zygmund strong foliations in higher dimension, J. of Modern Dynamics, 4 (2010), 549-569.       
7 R. Feres, A differential-geometric view of normal forms of contractions, in Modern Dynamical Systems and Applications, Cambridge University Press, 2004, 103-121.       
8 D. Fisher, B. Kalinin and R. Spatzier, Totally nonsymplectic Anosov actions on tori and nilmanifolds, Geometry and Topology, 15 (2011), 191-216.       
9 A. Gogolev, B. Kalinin and V. Sadovskaya, Local rigidity for Anosov automorphisms, (With appendix by R. de la Llave) Math. Research Letters, 18 (2011), 843-858.       
10 M. Guysinsky, The theory of non-stationary normal forms, Ergodic Theory Dynam. Systems, 22 (2002), 845-862.       
11 M. Guysinsky and A. Katok, Normal forms and invariant geometric structures for dynamical systems with invariant contracting foliations, Math. Research Letters, 5 (1998), 149-163.       
12 B. Kalinin and A. Katok, Invariant measures for actions of higher rank abelian groups, Proceedings of Symposia in Pure Mathematics, 69 (2001), 593-637.       
13 B. Kalinin and A. Katok, Measure rigidity beyond uniform hyperbolicity: Invariant measures for Cartan actions on tori, J. of Modern Dynamics, 1 (2007), 123-146.       
14 B. Kalinin, A. Katok and F. Rodriguez-Hertz, Nonuniform measure rigidity, Annals of Math., 174 (2011), 361-400.       
15 A. Katok and J. Lewis, Local rigidity for certain groups of toral automorphisms, Israel J. Math., 75 (1991), 203-241.       
16 A. Katok and F. Rodriguez-Hertz, Arithmeticity and topology of higher rank actions of Abelian groups, J. of Modern Dynamics, 10 (2016), 135-172.       
17 A. Katok and R. Spatzier, Differential rigidity of Anosov actions of higher rank abelian groups and algebraic lattice actions, Tr. Mat. Inst. Steklova, 216 (1997), Din. Sist. i Smezhnye Vopr., 292-319; translation in Proc. Steklov Inst. Math., 216 (1997), 287-314.       
18 B. Kalinin and V. Sadovskaya, On local and global rigidity of quasiconformal Anosov diffeomorphisms, J. Inst. Math. Jussieu, 2 (2003), 567-582.       
19 B. Kalinin and V. Sadovskaya, Global rigidity for totally nonsymplectic Anosov $\mathbbZ^k$ actions, Geometry and Topology, 10 (2006), 929-954.       
20 B. Kalinin and V. Sadovskaya, Normal forms on contracting foliations: Smoothness and homogeneous structure, Geometriae Dedicata, 183 (2016), 181-194.       
21 F. Ledrappier and L.-S. Young, The metric entropy of diffeomorphisms. I. Characterization of measures satisfying Pesin's entropy formula, Annals of Math., 122 (1985), 509-539.       
22 W. Li and K. Lu, Sternberg theorems for random dynamical systems, Communications on Pure and Applied Mathematics, 58 (2005), 941-988.       
23 K. Melnick, Nonstationary smooth geometric structures for contracting measurable cocycles, http://www.math.umd.edu/ kmelnick/.
24 D. Ruelle, Ergodic theory of differentiable dynamical systems, Publications Mathématiques de l'I.H.É.S., 50 (1979), 27-58.       
25 V. Sadovskaya, On uniformly quasiconformal Anosov systems, Math. Research Letters, 12 (2005), 425-441.       
26 S. Sternberg, Local contractions and a theorem of Poincaré, Amer. J. of Math., 79 (1957), 809-824.       

Go to top